# SDR UIEA2017092501811

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Leaking
- Location: Pitot Probe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AUX PITOT PROBE S2 IS LEAKING.  TIGHTENED THE S2 LINE AND PERFORMED AND LEAK CHECKED GOOD IAW AMM 34-11-00-730-807.
